MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CONTROL PANEL MRP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CONTROL PANEL MRP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-80
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Initial contact telephone number: (b)(6).Livanova (b)(4) manufactures the s5 control panel mrp.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was able to confirm the reported issue.During visual inspection, no fluid ingress into the touch screen was identified.However, the service representative identified fluid ingress into the back of the control panel.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that the touch screen of an s5 control panel did not power up during priming.There was no patient involvement.

Brand Name
S5 CONTROL PANEL MRP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7696820
Report Number9611109-2018-01090
Device Sequence Number19220742
Product Code DWB
UDI-Device Identifier04033817900818
UDI-Public010403381790081811160118
Combination Product (Y/N)N
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-80
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1